# SDR P5CA9600089

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Pt7 Line
- Part number: 613116
- Condition: Broken
- Location: Nr 4 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF, LOST NR 1 AND NR 4 EPR INDICATION AND NR 3 AND NR 4 GENERATOR.  TAKEOFF WAS ABORTED.  REPLACED NR 3 GCU, GROUND CHECK OK.  FOUND NR 4 GCR RACK PLUG LOOSE, SECURED AND GROUND RUN CHECK OK.  FOUND NR 4 ENGINE PT7 LOOP LINE BROKEN AT ONE O'CLOCK POSITION.  REPLACED LINE, GROUND RUN OK IAW MM 77-11-15.  DEFERRED REPAIR OF NR 1 EPR.
